# SDR 20001120SH028

- Difficulty date: November 10, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N376RH
- Make and model: Beech B36TC
- Aircraft serial: EA612
- Engine: Cont TSIO520UB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 643816
- Condition: Broken
- Location: Turbocharger
- Part time: 202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBO CONTROLLER SUPPORT BRACKET BROKEN AT CASE ATTACHMENT POINT.  (X)
